default-icon
Facial hair
Due to PCOD i have thick hair growth on the chin. I do not want to get Lazer treatment done. Suggest.
66 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Contact us personally
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+172
Chat with a doctor
Online now
Hello........ Hirsutism, irregular period and acne and weight gain are triad of polycystic ovarian syndrome.. Doctor advice anti androgen medicine for this condition.. It's combination of cyproterane acetate and estrogen.. Consult gynaecologist for prescription.....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.